Chebychev Subspaces of Orlicz Function Space
Publication Type
Original research
Authors
Fulltext
Download

In this paper it is proved that G is a Chebychev subspace of a Banach space X if and
only if $L^{\phi}(G)$ is a Chebyshev subspace of $L^{\phi}(X)$ where $L^{\phi}(X)$is an Orlicz function
space with Luxemburg norm.

Journal
Title
Annals of pure and applied mathematics
Publisher
house of scientific research
Publisher Country
India
Publication Type
Both (Printed and Online)
Volume
20
Year
2019
Pages
21-24